On full-connectivity properties of locally connected oscillatory networks

Corinto, F and Gilli, M and Roska, Tamás (2011) On full-connectivity properties of locally connected oscillatory networks. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS 1. REGULAR PAPERS, 58 (5). pp. 1063-1075. ISSN 1549-8328

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:41
Last Modified: 05 Feb 2014 15:50
URI: http://eprints.sztaki.hu/id/eprint/6758

Update Item Update Item